# SDR GTIA2018100802880

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 6,453 hours, 2,866 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLIMBING OUT OF ORD BOTH PILOTS & FOWARD FA'S SMELLED A LIGHT WET / DIRTY SOX SMELL. THE QRM SMOKE/FUMES CHECKLIST WAS RAN, WE ISOLATED PACK 1 AND THE SMELL WENT AWAY. DURING TAXI OUT IN ODR . WE WERE CLOSE TO ANOTHER A/C FOR AN HOUR . POSSIBLY INGESTING FUMES THERE AS WELL. (PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
